Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 33, Number 2

Gaussian measures in traditional and not so traditional settings
Daniel W. Stroock.
Bull. Amer. Math. Soc. 33 (1996), 135-155
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1362627
On some applications of automorphic forms to number theory
Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein.
Bull. Amer. Math. Soc. 33 (1996), 157-175
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1359575
Calculus of embeddings
Michael Weiss.
Bull. Amer. Math. Soc. 33 (1996), 177-187
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1362629
Stably splitting BG
Dave Benson.
Bull. Amer. Math. Soc. 33 (1996), 189-198
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1362628

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Riemann-Hilbert problem, by D. V. Anosov and A. A. Bolibruch.
Reviewer: Helmut Röhrl
Bull. Amer. Math. Soc. 33 (1996), 199-202
Review information
Full-text PDF
Monotone dynamical systems: An introduction to the theory of competitive and cooperative systems, by Hal L. Smith.
Reviewer: Chris Cosner
Bull. Amer. Math. Soc. 33 (1996), 203-209
Review information
Full-text PDF
Variational methods in image segmentation, by Jean-Michel Morel and Sergio Solimini.
Reviewer: David Mumford
Bull. Amer. Math. Soc. 33 (1996), 211-216
Review information
Full-text PDF
Algebraic curves and Riemann surfaces, by Rick Miranda.
Reviewer: R. C. Gunning
Bull. Amer. Math. Soc. 33 (1996), 217-218
Review information
Full-text PDF
Solution of continuous nonlinear PDEs through order completion, by M.B. Oberguggenberger and E.E. Rosinger.
Reviewer: Yuri V. Egorov
Bull. Amer. Math. Soc. 33 (1996), 219-221
Review information
Full-text PDF
Functional differential equations I: $C^*$-theory, by Anatolij Antonevich and Andrei Lebedev.
Reviewer: Paul S. Muhly
Bull. Amer. Math. Soc. 33 (1996), 223-226
Review information
Full-text PDF
Mutations of alternative algebras, by Alberto Elduque and Hyo C. Myung.
Reviewer: J. Marshall Osborn
Bull. Amer. Math. Soc. 33 (1996), 227-228
Review information
Full-text PDF
Harmonic analysis techniques for second order elliptic boundary value problems, by Carlos E. Kenig.
Reviewer: Jill C. Pipher
Bull. Amer. Math. Soc. 33 (1996), 229-236
Review information
Full-text PDF
Spectral theory of approximation methods for convolution equations, by Roland Hagen, Steffen Roch and Bernd Silbermann.
Reviewer: Albrecht Böttcher
Bull. Amer. Math. Soc. 33 (1996), 237-243
Review information
Full-text PDF
Ginzburg-Landau vortices, by F. Bethuel, H. Brezis and F. Helein.
Reviewer: Paul C. Fife
Bull. Amer. Math. Soc. 33 (1996), 245-246
Review information
Full-text PDF
Free lattices, by Ralph Freese, Jaroslav Jezek and J. B. Nation.
Reviewer: Steven Tschantz
Bull. Amer. Math. Soc. 33 (1996), 247-250
Review information
Full-text PDF
Arithmetic of algebraic curves, by Serguei Stepanov.
Reviewer: Joseph H. Silverman
Bull. Amer. Math. Soc. 33 (1996), 251-254
Review information
Full-text PDF
Lectures on the geometry of Poisson manifolds, by Izu Vaisman.
Reviewer: Ping Xu
Bull. Amer. Math. Soc. 33 (1996), 255-261
Review information
Full-text PDF
Quadratic algebras, Clifford algebras, and arithmetic Witt groups, by A. J. Hahn.
Reviewer: A. R. Wadsworth
Bull. Amer. Math. Soc. 33 (1996), 263-267
Review information
Full-text PDF
Nonlinear problems of elasticity, by Stuart S. Antman.
Reviewer: J. M. Ball
Bull. Amer. Math. Soc. 33 (1996), 269-276
Review information
Full-text PDF
Approximation procedures in nonlinear oscillation theory, by Nikolai A. Bobylev, Yuri M. Burman and Sergey K. Korovin.
Reviewer: Hermann Brunner
Bull. Amer. Math. Soc. 33 (1996), 277-282
Review information
Full-text PDF
Shafarevich maps and automorphic forms, by János Kollár.
Reviewer: Donu Arapura
Bull. Amer. Math. Soc. 33 (1996), 283-286
Review information
Full-text PDF
Graph coloring problems, by Tommy R. Jensen and Bjarne Toft.
Reviewer: Kenneth I. Appel
Bull. Amer. Math. Soc. 33 (1996), 287-288
Review information
Full-text PDF
Lectures on differential Galois theory, by Andy R. Magid.
Reviewer: D. Bertrand
Bull. Amer. Math. Soc. 33 (1996), 289-294
Review information
Full-text PDF